Pennsylvania, 2007Damaging Winds in Pennsylvania, August 8, 2007
August 8, 2007 · NWS CTP · 2 events in 2 counties and zones
A large thunderstorm complex /MCS/ produced isolated wind damage and torrential rainfall across western and central Pennsylvania during the early morning hours. This event started during the late evening hours on the 7th and continued into the early morning hours on August 8th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large thunderstorm complex /MCS/ produced isolated wind damage and torrential rainfall across western and central Pennsylvania during the early morning hours. This event started during the late evening hours on the 7th and continued into the early morning hours on August 8th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Aug 7, 8:01 PM EST, 4 hours 14 minutes earlier.
Area forecast discussion, Aug 7, 8:01 PM EST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EDT TUE AUG 7 2007
.SYNOPSIS...
A COMPLEX FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THROUGH
FRIDAY. HOT AND HUMID CONDITIONS WILL REMAIN IN PLACE THROUGH
THURSDAY. THE FRONT WILL MOVE SOUTH OF THE REGION BY THE
WEEKEND...AS HIGH PRESSURE BUILDS SOUTHWARD FROM CANADA.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
CONVECTION CONTINUES TO FIRE THIS EVENING ALONG AXIS OF LL JET
FROM NORTHERN OHIO INTO NW PA. STORMS HAVE SHOWN STRONG ROTATION
AS THEY CROSS WARM FRONT...LOCATED JUST EAST OF THE OHIO BORDER.
HOWEVER...DAMAGING WINDS LESS LIKELY TO REACH SFC AS STORMS MOVE
DEEPER INTO COOLER AIR ACROSS NORTH CENTRAL PA. BASED ON 18Z RUNS
WILL LEAVE CATEGORICAL POPS UP TONIGHT ACROSS NORTHERN PA AND CHC
ACROSS THE SOUTH.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
FRONTAL BOUNDARY SHIFTS SOUTH ON WED...FOCUSING ANY POTENTIAL
CONVECTION ACROSS THE SOUTHERN HALF OF THE STATE. MORE SUNSHINE
EXPECTED ON WED SHOULD YIELD HIGHS WELL INTO THE 90S IN THE
VALLEYS. HEAT ADVISORY STILL LOOKS ON TRACK ACROSS THE SUSQ
VALLEY...WHERE HEAT INDICES AOA 100F SEEM LIKELY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
STILL THINK MOST OF THU WILL BE DRY...LEFT POPS AS IS. STILL SOME
CHC OF MORE SHOWERS AND STORMS THURSDAY NIGHT INTO FRIDAY...AS
NEXT WAVE MOVES ACROSS. SOME VARIATION MODEL SOLUTIONS FROM DAY
TO DAY...MODEL TO MODEL. DID NOT WANT TO GO WITH DRY FORECAST FOR
FRIDAY. DID BRING POPS UP SOME THU NIGHT AND FRIDAY...LEFT CHC IN
FOR FRIDAY NIGHT...BUT DID CUT OUT FOR SAT.
FOR SATURDAY NIGHT INTO NEXT TUE...LEFT FCST DRY...NEXT FRONT IS
STILL NORTH OF C PA ON HPC CHARTS.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
IT DOES NOT HAPPEN VERY OFTEN...BUT KJST IS THE ONLY TAF SITE IN
THE CWA THAT IS CURRENTLY REPORTING VFR CONDITIONS...AS A BIT DRIER
AIR/A FEW LESS CLOUDS MOVED IN BEHIND A LINE OF THUNDERSTORMS.
THIS SHOULD BE SHORT LIVED HOWEVER AND AT LEAST SOME HAZE WILL
RETURN WITHIN THE NEXT HOUR OR TWO. KJST WILL THEN JOIN THE REST
OF THE REGION IN WIDESPREAD MVFR AREAS OF IFR VSBYS IN HAZE AND
FOG. WIDESPREAD MVFR VSBYS IN HAZE/FOG WILL PERSIST THROUGH MUCH
OF THE TAF PERIOD AS SFC DEWPOINTS REMAIN NEAR TO ABOVE 70 DEGREES
OVER MUCH OF CENTRAL PA.
AREA OF RAIN AND TSTMS NOW MOVING EAST ACROSS NORTHCENTRAL PA
SHOULD EXIT THE REGION BY 04Z...AND IS PRODUCING IFR CIGS AS WELL
AS LOWERED VSBYS THAT WILL LIKELY PERSIST THROUGH SUNRISE.
DESTABILIZATION OF OUR AIRMASS IS EXPECTED AGAIN TOMORROW...AIDED
BY A FRONT THAT WILL REMAIN SITUATED OVERHEAD THROUGHOUT THE DAY.
THIS WILL PROVIDE FOR ADDITIONAL CHANCES FOR TSTMS/MCS INTO THE
WEEKEND.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM TO 7 PM EDT WEDNESDAY FOR PAZ035-036-
046-049>053-056>059-063>066.
&&
SYNOPSIS...MARTIN
NEAR TERM...DANGELO/FITZGERALD
SHORT TERM...FITZGERALD/MARTIN
LONG TERM...MARTIN
AVIATION...GARTNER/CONNELLY
Hazardous weather outlook, Aug 7, 3:14 PM EST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT TUE AUG 7 2007
PAZ004>006-010>012-017>019-024>028-033-034-045-082015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-SOUTHERN CLINTON-
414 PM EDT TUE AUG 7 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN...AND THERE IS A CHANCE FOR A COUPLE OF
STRONG TO SEVERE STORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE WELL INTO THE 90S
ON WEDNESDAY. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY
WILL BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY.
DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.
PAZ037-041-042-082015-
TIOGA-NORTHERN LYCOMING-SULLIVAN-
414 PM EDT TUE AUG 7 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE WELL INTO THE 90S
ON WEDNESDAY. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY WILL
BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY.
DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO ELLARY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.
PAZ035-046-049>053-058-082015-
FULTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-
COLUMBIA-SCHUYLKILL-
414 PM EDT TUE AUG 7 2007
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE IN THE 100 TO 104
DEGREE RANGE WEDNESDAY AFTERNOON. ANOTHER RUN OF WIDESPREAD
THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO
FRIDAY.
DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO ELLARY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.
PAZ036-056-057-059-063>066-082015-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
414 PM EDT TUE AUG 7 2007
...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE IN THE 100 TO 104
DEGREE RANGE WEDNESDAY AFTERNOON. ANOTHER RUN OF WIDESPREAD
THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO
FRIDAY.
DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.
MARTIN
In the hours before
Local storm report, Aug 7, 11:06 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1206 AM EDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 2 W LAURELTON CENTER 40.93N 77.24W
08/07/2007 UNION PA LAW ENFORCEMENT
TREES DOWN ALONG UNION/CENTRE COUNTY LINE.
1130 PM FLASH FLOOD BRADFORD 41.96N 78.64W
08/07/2007 MCKEAN PA EMERGENCY MNGR
SECTIONS OF ROUTE 219 AND ROUTE 770 CLOSED DUE TO
FLOODING. REPORTS OF SECONDARY ROADS FLOODED IN CITY OF
BRADFORD.
&&
CJESpecial weather statement, Aug 7, 11:15 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1215 AM EDT WED AUG 8 2007
PAZ004>006-080515-
MCKEAN-POTTER-WARREN-
1215 AM EDT WED AUG 8 2007
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT MCKEAN...POTTER AND
WARREN COUNTIES THROUGH 115 AM...
AT 1212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND STRONG THUNDERSTORMS COVERING MUCH OF WARREN...MCKEAN
AND POTTER COUNTIES.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS. VERY HEAVY RAIN
WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM SOME OF THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
THE STORMS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD
446...STATE ROAD 449.
FORECASTER: GARTNER
Special weather statement, Aug 7, 11:55 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1255 AM EDT WED AUG 8 2007
PAZ011-080530-
CAMERON-
1255 AM EDT WED AUG 8 2007
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMERON COUNTY...
AT 1248 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHEAST OF ST. MARYS...MOVING SOUTHEAST AT
30 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR CAMERON AROUND 105 AM AND STEVENSON DAM
AROUND 110 AM.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120.
FORECASTER: GARTNER
Special weather statement, Aug 7, 11:59 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 AM EDT WED AUG 8 2007
PAZ053-080530-
COLUMBIA-
1259 AM EDT WED AUG 8 2007
...STRONG THUNDERSTORMS WILL AFFECT EASTERN COLUMBIA COUNTY...
AT 1257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
SHICKSHINNY TO 3 MILES NORTHEAST OF BLOOMSBURG TO 4 MILES WEST OF
BLOOMSBURG...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR ALMEDIA AROUND 105 AM...MIFFLINVILLE AROUND
110 AM...MAINVILLE AROUND 115 AM...SHUMANS AROUND 120 AM AND SCOTCH
VALLEY AROUND 130 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 232 AND 247.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11.
FORECASTER: STEINBUGL
Special weather statement, Aug 8, 12:02 AM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
102 AM EDT WED AUG 8 2007
PAZ058-080520-
SCHUYLKILL-
102 AM EDT WED AUG 8 2007
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SCHUYLKILL
COUNTY...
AT 1257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES WEST OF TAMAQUA...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR COALDALE AROUND 110 AM AND SNYDERS AROUND 115
AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 132 AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 309.
FORECASTER: STEINBUGL
Local storm report, Aug 8, 12:09 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
109 AM EDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 3 SW RENOVO 41.30N 77.79W
08/07/2007 CLINTON PA LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 120 NEAR SHINTOWN.
1020 PM TSTM WND DMG 7 E MILLHEIM 40.89N 77.34W
08/07/2007 CENTRE PA LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS ROUTE 45 IN THE VICINITY OF
WOODWARD.
1020 PM TSTM WND DMG 2 W LAURELTON CENTER 40.93N 77.24W
08/07/2007 UNION PA LAW ENFORCEMENT
TREES DOWN ALONG UNION/CENTRE COUNTY LINE.
1130 PM FLASH FLOOD BRADFORD 41.96N 78.64W
08/07/2007 MCKEAN PA EMERGENCY MNGR
SECTIONS OF ROUTE 219 AND ROUTE 770 CLOSED DUE TO
FLOODING. REPORTS OF SECONDARY ROADS FLOODED IN CITY OF
BRADFORD.
&&
CJEThunderstorm Wind, Clearfield
- When
- August 8, 12:15 AM EST
- Where
- Clearfield County, 0.52 mi W of Westover
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.750, -78.680
Clearfield county emergency management reported trees down in Westover Borough in Chest Township.
Thunderstorm Wind, Cambria
- When
- August 8, 1:00 AM EST
- Where
- Cambria County, Patton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.630, -78.650
Sporadic reports (via Cambria county emergency management) of trees down were reported across the northern part of Cambria county.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Alabama, August 8 to 23, 200711 deaths · 408 injured · 39 events
- Tornadoes and Flash Flooding in New York, August 8, 20079 injured · EF2 · 11 events
- Flash Flood and Hail in Illinois, August 8, 2007$250,000 · 1 in hail · 5 events
- Hail and Damaging Winds in Kansas, August 8 to 9, 2007$79,000 · 1 in hail · 25 events
- Hail and Damaging Winds in Kansas, August 8, 2007$52,000 · 1.75 in hail · 29 events
- Lightning Strikes in New Jersey, August 8, 20071 injured · $61,000 · 2 events
- Tornado and Flash Flood in Missouri, August 8 to 9, 2007$36,000 · EF0 · 20 events
- Heat in Alabama, August 8 to 14, 20074 injured · 14 events
- Hail and Damaging Winds in Pennsylvania, August 8, 2007$65,000 · 50 kt wind · 6 events
- Lightning Strike in Pennsylvania, August 8, 20071 injured · $55,000 · 1 event
- Flash Flooding in Iowa, August 8 to 9, 2007$65,000 · 3 events
- Flash Flooding and Flood in New Jersey, August 8, 2007$50,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39159, 39161.